On the theory of $\zeta$-functions of three variables
Doklady Akademii Nauk, Tome 175 (1967) no. 3, pp. 535-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_3_a7,
author = {N. N. Sandakova},
title = {On the theory of $\zeta$-functions of three variables},
journal = {Doklady Akademii Nauk},
pages = {535--538},
year = {1967},
volume = {175},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a7/}
}
N. N. Sandakova. On the theory of $\zeta$-functions of three variables. Doklady Akademii Nauk, Tome 175 (1967) no. 3, pp. 535-538. http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a7/